# SDR SWAA992075

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Engine: Pwa JT8D9A
- System (JASC): 7312 · Fuel Heater
- Part: Duct
- Part number: 577957
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, NR 1 ENG OVERHEAT LIGHT ILLUMINATED.  FOUND NR 1 ENG UPPER FUEL HEAT DUCT CRACKED.  REMOVED AND REPLACED DUCT PER MM.
